The analysis of multiple classifications with unequal numbers in the different classes

A - Papers appearing in refereed journals

Yates, F. 1934. The analysis of multiple classifications with unequal numbers in the different classes. Journal Of The American Statistical Association. 29 (185), pp. 51-66.

AuthorsYates, F.
Year of Publication1934
JournalJournal Of The American Statistical Association
Journal citation29 (185), pp. 51-66
Open accessPublished as non-open access
ISSN01621459
0162-1459
PublisherAmerican Statistical Association

Permalink - https://repository.rothamsted.ac.uk/item/8w302/the-analysis-of-multiple-classifications-with-unequal-numbers-in-the-different-classes

16 total views
0 total downloads
0 views this month
0 downloads this month